Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Delayed periods, had taken Norlevo-1 in the earlier cycle, pregnancy ruled out. What could be the cause?

Hi there, im an Australian girl who took Norlevo-1 roughly 2 months ago as an ECP. My 1st period after taking the pill came roughly 3-4 days after it was supposed to, however it came so i was not worried. I was due for my second period 7 days ago, and still has not come. It is almost impossible fr me to have become pregnant in between taking that pill and now, so was wondering if itspossible my period has just been delayed by this pill ?
Asked On : Sun, 12 Aug 2012
Answers:  0 Views:  91 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor